Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 451320, 10 pages
http://dx.doi.org/10.1155/2015/451320
Research Article

Approximating Iterations for Nonexpansive and Maximal Monotone Operators

1School of Mathematics & Information Technology, Nanjing Xiaozhuang University, Nanjing 211171, China
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
4School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 29 May 2014; Accepted 3 August 2014

Academic Editor: Poom Kumam

Copyright © 2015 Zhangsong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Robinson, “Generalized equations and their solutions. I. Basic theory,” Mathematical Programming Study, no. 10, pp. 128–141, 1979. View at Google Scholar · View at MathSciNet
  2. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. H. Bauschke and P. L. Combettes, “A Dykstra-like algorithm for two monotone operators,” Pacific Journal of Optimization, vol. 4, no. 3, pp. 383–391, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. L. Combettes and S. A. Hirstoaga, “Approximating curves for nonexpansive and monotone operators,” Journal of Convex Analysis, vol. 13, no. 3-4, pp. 633–646, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. L. Combettes and S. A. Hirstoaga, “Visco-penalization of the sum of two monotone operators,” Nonlinear Analysis, vol. 69, no. 2, pp. 579–591, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Eckstein and D. P. Bertsekas, “On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators,” Mathematical Programming, vol. 55, no. 3, pp. 293–318, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Lions and B. Mercier, “Splitting algorithms for the sum of two nonlinear operators,” SIAM Journal on Numerical Analysis, vol. 16, no. 6, pp. 964–979, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Moudafi, “On the regularization of the sum of two maximal monotone operators,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 42, pp. 1203–1208, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. Onjai-uea and P. Kumam, “A new iterative scheme for equilibrium problems, fixed point problems for nonexpansive mappings and maximal monotone operators,” Fixed Point Theory and Applications, vol. 2012, article 27, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. B. Passty, “Ergodic convergence to a zero of the sum of monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 72, no. 2, pp. 383–390, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. Phuengrattana, S. Suantai, K. Wattanawitoon, U. Witthayarat, and P. Kumam, “Weak and strong convergence theorems of proximal point algorithm for solving generalized mixed equilibrium problems and finding zeroes of maximal monotone operators in Banach spaces,” Journal of Computational Analysis and Applications, vol. 16, no. 2, pp. 264–281, 2014. View at Google Scholar · View at MathSciNet
  12. S. Saewan, P. Kumam, and Y. J. Cho, “Strong convergence for maximal monotone operators, relatively quasi-nonexpansive mappings, variational inequalities and equilibrium problems,” Journal of Global Optimization, vol. 57, no. 4, pp. 1299–1318, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Saewan, P. Kumam, and Y. J. Cho, “Convergence theorems for finding zero points of maximal monotone operators and equilibrium problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2013, article 247, 18 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Saewan, P. Kumam, and P. Kanjanasamranwong, “The hybrid projection algorithm for finding the common fixed points of nonexpansive mappings and the zeroes of maximal monotone operators in Banach spaces,” Optimization, vol. 63, no. 9, pp. 1319–1338, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Sunthrayuth and P. Kumam, “A system of generalized mixed equilibrium problems, maximal monotone operators, and fixed point problems with application to optimization problems,” Abstract and Applied Analysis, vol. 2012, Article ID 316276, 39 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Wattanawitoon and P. Kumam, “Hybrid proximal-point methods for zeros of maximal monotone operators, variational inequalities and mixed equilibrium problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 174796, 31 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. Wattanawitoon and P. Kumam, “Generalized mixed equilibrium problems for maximal monotone operators and two relatively quasi-nonexpansive mappings,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 165–189, 2011. View at Google Scholar
  18. K. Wattanawitoon and P. Kumam, “A new iterative scheme for generalized mixed equilibrium, variational inequality problems, and a zero point of maximal monotone operators,” Journal of Applied Mathematics, vol. 2012, Article ID 692829, 27 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. K. Wattanawitoon and P. Kumam, “Modified proximal point algorithms for finding a zero point of maximal monotone operators, generalized mixed equilibrium problems and variational inequalities,” Journal of Inequalities and Applications, vol. 2012, article 118, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. U. Witthayarat, Y. J. Cho, and P. Kumam, “Convergence of an iterative algorithm for common solutions for zeros of maximal accretive operator with applications,” Journal of Applied Mathematics, vol. 2012, Article ID 185104, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics. English Edition, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. S. Takahashi, W. Takahashi, and M. Toyoda, “Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 147, no. 1, pp. 27–41, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 103–123, 2005. View at Publisher · View at Google Scholar · View at Scopus
  25. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet